# SDR ASAA11410570

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 61,871 hours, 35,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 201314
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT BATTERY PACKS M1132 AND M1133 DO NOT HAVE SUFFICENT CHARGE FOR FUNCTIONAL.  REPLACED BATTERY PACKS M1132 AND M1133 AND PERFORMED GOOD INSTALLATION TEST PER M/M 33 51 51 962 015 33 51 51 963 016.
